# SDR 97ZZZM586

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, THE FOLLOWING WAS FOUND; CABIN FLOORBEAM AT STATION 360 LBL 24 - RBL 24 TOP OF FLOORBEAM AROUND FASTENER HOLES HAVE EXFOLIATION AND CORROSION.  FABRICATED (2) 'L' ANGLES FROM 7075 T6 26 INCH BY .75 INCH BY 1, .9375 INCH BY 21, .25 INCH BY .75 INCH BY 1.75 .O90 IAW SRM 53-10-9.  INSTALLED REPAIR IAW SRM 51-30-2.
